# SDR COMA0860452

- Difficulty date: October 29, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 13,390 hours, 11,054 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 235
- Condition: Faulty
- Location: Avionics Bay
- Part time: 25,993 hours, 23,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMBOUT FROM RDU.  NOSE GEAR DID NOT RETRACT.  ACFT RETURNED BACK TO RDU, LANDED SAFELY.  R&R PSEU.
